ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

December 2012 , Volume 4 , Issue 4

Select all articles

Export/Reference:

Sobolev metrics on shape space, II: Weighted Sobolev metrics and almost local metrics
Martin Bauer, Philipp Harms and Peter W. Michor
2012, 4(4): 365-383 doi: 10.3934/jgm.2012.4.365 +[Abstract](1398) +[PDF](457.2KB)
Semi-simple generalized Nijenhuis operators
Hassan Boualem and Robert Brouzet
2012, 4(4): 385-395 doi: 10.3934/jgm.2012.4.385 +[Abstract](651) +[PDF](404.1KB)
Invariant forms and automorphisms of locally homogeneous multisymplectic manifolds
Arturo Echeverría-Enríquez, Alberto Ibort, Miguel C. Muñoz-Lecanda and Narciso Román-Roy
2012, 4(4): 397-419 doi: 10.3934/jgm.2012.4.397 +[Abstract](1138) +[PDF](484.7KB)
Dirac structures and Hamilton-Jacobi theory for Lagrangian mechanics on Lie algebroids
Melvin Leok and Diana Sosa
2012, 4(4): 421-442 doi: 10.3934/jgm.2012.4.421 +[Abstract](1234) +[PDF](503.8KB)
The Hess-Appelrot system. I. Invariant torus and its normal hyperbolicity
Paweł Lubowiecki and Henryk Żołądek
2012, 4(4): 443-467 doi: 10.3934/jgm.2012.4.443 +[Abstract](913) +[PDF](339.7KB)
Distributions and quotients on degree $1$ NQ-manifolds and Lie algebroids
Marco Zambon and Chenchang Zhu
2012, 4(4): 469-485 doi: 10.3934/jgm.2012.4.469 +[Abstract](954) +[PDF](634.2KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]